# SDR IPXA09M57517

- Difficulty date: September 21, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC67622
- Part serial: WAE141
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C DENT WITH DELAM ON RIGHT I/B FLAP VANE LOWER SKIN NEAR MID TRACK.  REMOVED DAMAGE, APPLIED AND CURED REPAIR PLIES IAW MD-11 SRM 57-50-80 REPAIR 2, FIGURE 201.
